# SDR SWAA2023080476663

- Difficulty date: July 10, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U CHANNEL SUPPORT HAS SURFACE CORR STA 747-767. RBL 22<[01] REMOVED CORROSION FROM INTERCOSTAL (U CHANNEL SUPPORT) STA 747- 767. ORIGINAL THICKNESS IS 0.032?; MATERIAL LOSS IS 0.004?; MAX ALLOWED IS 0.003?; REMAINING THICKNESS IS 0.028?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] REMOVED AND REPLACED INTERCOSTAL (U CHANNEL SUPPORT) AT STA 747- 767 RBL 22 PER SRM 51-40-05 AND 51-40-02. PART WAS INCLUDED WITH THE ASSY 146A7502-31 ORDER ON TASK CARD TTG8Q00M0H7R;[03] INSPECTED AS REQUIRED; CORRECTIVE ACTION #1 AND #2. VERIFIED SUPPORT WAS INCLUDED WITH THE ASSY 146A7502-31 AND INSTALL ACCOMPLISHED ON TASK CARD TTG8Q00M0H7R
